Acne getting worse
I am using isotretroin for the last one month and my acne are not getting away rather they are becoming worse . Please advise. What should i do, acne are hiting my self esteem n i want to get rid of them as soon as possible
Like the answers? Chat privately with the doctor of your choice
Hi Treatment of acne vulgaris should be directed toward the known pathogenic factors, including follicular hyperproliferation, excess sebum, P acnes, and inflammation. The most appropriate treatment is based on the grade and severity of the acne. The following medications are used in the treatment of propionibacterium acne vulgaris: Retinoid-like agents Antibiotics Selective aldosterone antagonist Acne products When a topical or systemic antibiotic is used, it should be used in conjunction with benzoyl peroxide or topical retinoid to reduce the emergence of resistance Diet therapy, such as a low-glycemic diet and avoidance of “junk foods,” has been suggested as a nonpharmacologic measure to manage acne vulgaris Procedural treatments for acne vulgaris include the following Manual extraction of comedones Intralesional steroid injections Superficial peels that use glycolic or salicylic acid consult dermatologist they will do the needful
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.